# SDR JJBA20120330013

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 28,391 hours, 39,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION,  CREW NOTICED THE EMERGENCY EXIT SIGN ABOVE THE MAIN CABIN DOOR WAS INOPERATIVE.  FOUND THE CONNECTOR FOR THE SIGN UNPLUGGED.  RECONNECTED CONNECTOR AND PERFORMED A SATISFACTORY OPS CHECK.  ACFT RELEASED FOR SERVICE.
